MathSciNet Relay Station
MathSciNet bibliographic data
MR1965717 (2004a:35034) 35J05 (35P25 76Q05)
Zhang, Bo; Chandler-Wilde, Simon N. Integral equation methods for scattering by infinite rough surfaces. Math. Methods Appl. Sci. 26 (2003), no. 6, 463–488.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement